# SDR AMTA200400078

- Difficulty date: January 25, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N306TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 11811
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED AFT CABIN MEGAPHONE.  (M)
